MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Picc line split in the catheter 1.5 cm from the insertion point.It was noted when it was removed.Patient had acted though it hurt then the picc was flushed overnight and prior to removal.
 
Additional Manufacturer Narrative
Received a 2.6f picc for evaluation.A visual inspection revealed the catheter to have a rupture between the 1 and 2 cm mark.The device was forwarded to the device contract manufacturer for evaluation.Inspection records, device history records and inspection of the returned sample were performed.The exact root cause of the failure could not be determined.The failure mode could have been caused by a single or combination of factors that have been identified during the comprehensive investigation which was conducted by the contract manufacturer and the medcomp engineering department.Actions have been implemented by the contract manufacturer in order to minimize this type of occurrence.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6940131
Report Number2518902-2017-00054
Device Sequence Number19039415
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2020
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMJBS990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2017
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;